Again..I failed..

Discussion in 'After Effects' started by ShalenaM, Aug 28, 2007.

Thread Status:
Not open for further replies.
  1. ShalenaM

    ShalenaM Well-Known Member

    Ok, so, I don't understand why this is not wroking for me! I took 7 pills the time before..and I almost died..(until my dad called 911..)

    Last week, I took 7..nothing happen, last night I took 12!..

    I felt a little tired and weird..but nothing happened becauseI"m still here..

    Maybe its because after I take the pills I ask for forgiveness just in case..maybe I should try not doing that so God won't save me??

    I"m tired of surviving, I will try again tonite1
     
  2. Bipolar

    Bipolar New Member


    im pretty sure god is not in the business of saving people like that, but you never know..

    last october i took enough pills to kill 3 people..
    i woke up like nothing happened..

    just wondering what you took?

    im not doing good at all either these days :(
     
  3. ShalenaM

    ShalenaM Well-Known Member

    I have no idea what the medicine is called..I"ll check righ tnow..

    (i'm looking on the pill)

    It's aleve..Never heard of it..

    Well, thats fine, I'll find some < Mod edit.. Hazel Method > that will kill me for sure..thats what did the trick when I was 14 when I had to go to the hospital,,thats what will work.:sad:
     
    Last edited by a moderator: Aug 29, 2007
  4. Entoloma43

    Entoloma43 Well-Known Member

    Pills are unreliable.
     
  5. Blackness

    Blackness Guest

    ^exactly
    maybe your body is used to them or something.
    bottom line is take more obviously. I only want peace for you.
     
  6. Spearmint

    Spearmint Well-Known Member

    :blink: 7 pills...? *sigh*
    Stay safe. Take care.
     
  7. 7 pills...?
    that couldn't do much.
    i've took the most before, 100+, and even that didn't kill me, it just caused convulsions and stuff.
    pills arnt reliable.
    but yeah...
    as jessus said
    stay safe & take care.
    & i'm sorry you feel like this.
     
    Last edited: Aug 29, 2007
  8. ShalenaM

    ShalenaM Well-Known Member

    7 pills did the trick before though..
    Maybe because it was < Mod edit Hazel.. Method > Actually, I don't know if I want to die, or
    just need something to comfort me.???:blink:
     
    Last edited by a moderator: Aug 29, 2007
  9. Hazel

    Hazel SF & Antiquitie's Friend Staff Alumni

    This is oh so true, I believe it is it is often the case that we don't want to die, rather we don't want to continue living feeling as we do...

    So instead of searching for methods perhaps it's time to concentrate on searching for ways that you can make changes in you life that will bring you comfort.
    In the meantime please continue to reach out here and I hope that we can support you through this time.

    Hazel xx
     
  10. BOLIAO

    BOLIAO Guest

    for those of you who intend to take 'pills' to kill yourself, it might probably lead to a slow and very painful 2 week death instead of never waking up. My ex-GF attempted suicide by taking 40 <Mod Edit: Abacus21-method> and end up with 50% liver damage. The first thing to be damaged is your liver and you wont die immediately by a failed liver but over a slow period of 2 weeks. your liver will fail then you will develop jaundice and die a slow and very painful death. if u want to kill yourself, please find avoid this method.
     
    Last edited: Aug 30, 2007
  11. ^ ^
    I think most of us knew that.
     
  12. Trip the Dark fantastic

    Trip the Dark fantastic Well-Known Member

    I didn't... and that's why it is useful to learn and share experiences here.

    Going back to the pills you took. They are pretty good in causing long term damage to your intestinal tract, extract from their side effects:

    "This medicine can also increase your risk of serious effects on the stomach or intestines, including bleeding or perforation (forming of a hole). These conditions can be fatal and gastrointestinal effects can occur without warning at any time....(it) may have ...... serious gastrointestinal side effects...." !!

    Of all the long term damages a suicide attempts may cause, gastrointestinal damage is very serious indeed. It may not show now, but later in life rapid weight gain, swelling of the abdomen and other issues related to absorbing food my occur.

    There is a huge difference between surviving a 'no gain, no loss' suicide attempt and surviving having caused irreversible damage to your system.

    The quality of life is a foreign concept for me, make no mistake I'm trying hard to reveal its secret . Alas, the quality of death is what I'm far more familiar with. Having seriously damaged my body is not something, I want to present death with when the time comes.
     
  13. well, i said most of us.
     
  14. ShalenaM

    ShalenaM Well-Known Member

    You are very right! When I was 14, and took tylenol, my body started slowing down and I felt it..I even blacked out at times..then, when I was in the ambulance, the paramedic was telling me it is a vrey slow and painful death..gahh..I"ll have to find another way the next time I think about it..right now, I"m doing better though..and I hope it stays that way..I also hope everyone else gets better..and it stays that way..
     
  15. thats what i did n its so stupid im still here and still alive just feeling really shit. i cant eat n sleeping is weird. this is after and od of over 30 pills wi drink n weed.its not worth it.
     
Thread Status:
Not open for further replies.